Dimension of families of space curves
Compositio Mathematica, Volume 90 (1994) no. 1, pp. 53-57.
@article{CM_1994__90_1_53_0,
     author = {Chang, M. C. and Ran, Z.},
     title = {Dimension of families of space curves},
     journal = {Compositio Mathematica},
     pages = {53--57},
     publisher = {Kluwer Academic Publishers},
     volume = {90},
     number = {1},
     year = {1994},
     mrnumber = {1266494},
     zbl = {0803.14011},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__90_1_53_0/}
}
TY  - JOUR
AU  - Chang, M. C.
AU  - Ran, Z.
TI  - Dimension of families of space curves
JO  - Compositio Mathematica
PY  - 1994
SP  - 53
EP  - 57
VL  - 90
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1994__90_1_53_0/
LA  - en
ID  - CM_1994__90_1_53_0
ER  - 
%0 Journal Article
%A Chang, M. C.
%A Ran, Z.
%T Dimension of families of space curves
%J Compositio Mathematica
%D 1994
%P 53-57
%V 90
%N 1
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1994__90_1_53_0/
%G en
%F CM_1994__90_1_53_0
Chang, M. C.; Ran, Z. Dimension of families of space curves. Compositio Mathematica, Volume 90 (1994) no. 1, pp. 53-57. http://www.numdam.org/item/CM_1994__90_1_53_0/

[CR] Chang, M.C. and Ran, Z., Closed families of smooth space curves, Duke Math. J. 52 (1985) 707-713. | MR | Zbl

[D] Diaz, S., A bound on the dimension of complete subvarieties of Mg. Ibid 51 (1984) 405-408. | MR | Zbl

[H] Harris, J., Families of smooth curves, Ibid. 51 (1984) 409-419. | MR | Zbl

[M] Mumford, D., Towards an enumerative geometry of the moduli space of curves. In: Arithmetic and Geometry, Vol. II. Boston: Birkhauser 1983. | MR | Zbl

[S] Schneider, M., Embedding obstructions and vanishing theorems. J. Algebraic Geometry 1 (1992).